# SDR WX0A2015110272978

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- Aircraft time: 69,238 hours, 24,532 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR NUT DOWN & LOCKED, EICAS WARNING ALONG WITH, CONFIG, DISCRETE CAME ON THREE TIMES.  DURING DECENT WITH THROTTLE AT IDLE, ABOVE 2,500 AGL & BELOW 10,000 MSL RL ANNUNCIATOR ON CAPTAINS AOI ALSO FLASHED ON & OFF NUMEROUS TIMES.  PERFORMED FIM 31-51, NO FAULTS NOTED.  PERFORMED OPERATIONS TEST OF THE RAAS RADIO ALITMOR SYS.  OPERATIONS CHECKED NORMAL IAW AMM 34-33-00.  PERFORMED BITE TEST PROCEDURES FOR PSEU.  OPERATIONS CHECKED OK IAW FIM 32-09.  ACFT OK FOR SERVICE.
